# SDR GR4R201610290014

- Difficulty date: October 29, 2016
- Submitted: October 29, 2016
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 14,740 hours, 5,457 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stop Fitting
- Part number: 1159SB50075001
- Condition: Broken
- Location: Lt Elevator
- Part time: 14,740 hours, 5,457 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR I/B STOP IS BROKEN.
